A calculation of injective dimension over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 78 (1987), p. 279-284
@article{RSMUP_1987__78__279_0,
     author = {Eklof, Paul C. and Shelah, Saharon},
     title = {A calculation of injective dimension over valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {78},
     year = {1987},
     pages = {279-284},
     zbl = {0656.13012},
     mrnumber = {934519},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__78__279_0}
}
Eklof, Paul C.; Shelah, Saharon. A calculation of injective dimension over valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 78 (1987) pp. 279-284. http://www.numdam.org/item/RSMUP_1987__78__279_0/

[B] S. Bazzoni, Injective dimension of some divisible modules over a valuation domain, to appear in Proc. Amer. Math. Soc. | MR 943045 | Zbl 0656.13013

[FS] L. Fuchs - L. Salce, Modules over Valuation Domains, Marcel Dekker, 1985. | MR 786121 | Zbl 0578.13004

[J] T. Jech, Set Theory, Academic Press, 1978. | MR 506523 | Zbl 0419.03028

[O] B. Osofsky, Global dimension of valuation rings, Trans. Amer. Math. Soc., 127 (1967), pp. 136-149. | MR 206074 | Zbl 0145.27602

[Sh] S. Shelah, Uncountable constructions for B.A. e.c. groups and Banach spaces, Israel. J. Math., 51 (1985), pp. 273-297. | MR 804487 | Zbl 0589.03012